# SDR DALA13021159201

- Difficulty date: May 3, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5751 · Ailerons
- Part: Cap
- Condition: Eroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON CONTROL TAB ENDCAP INBD AFT CORNER IS CRACKED AND ERODED.  REPAIRED DAMAGE IAW SRM 57-50-02, PGS 21-22.
